Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 3, Issue 1, Pages 51-55
http://dx.doi.org/10.1155/S1026022699000072

A note on the global attractivity of a discrete model of nicholson's blowflies

Department of Applied Mathematics, Ocean University of Qingdao, Qingdao 266003, China

Received 4 February 1999

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. G. Zhang and H. X. Xu, “A note on the global attractivity of a discrete model of nicholson's blowflies,” Discrete Dynamics in Nature and Society, vol. 3, no. 1, pp. 51-55, 1999. https://doi.org/10.1155/S1026022699000072.